Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 162, NWS Dodge City, KS

July 13, 20205 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 13, 2020, 12:01 AM CDT for 5 counties in Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2020, 12:01 AM CDT (05:01 UTC)
Expired
Jul 13, 2020, 12:45 AM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Grant County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 8:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1825 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

324 
WUUS53 KDDC 130501
SVRDDC
KSC067-081-119-175-189-130545-
/O.NEW.KDDC.SV.W.0162.200713T0501Z-200713T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1201 AM CDT Mon Jul 13 2020

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Seward County in southwestern Kansas...
  Southeastern Grant County in southwestern Kansas...
  Southwestern Meade County in southwestern Kansas...
  Eastern Stevens County in southwestern Kansas...
  Southern Haskell County in southwestern Kansas...

* Until 1245 AM CDT.

* At 1200 AM CDT, a severe thunderstorm was located near Satanta,
  moving southeast at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Automated equipment. This storm has a history of 
           producing wind gusts near 60 mph. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Liberal, Satanta, Kismet, Moscow, Cave, Hayne, Woods and Plains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 10118 3742 10129 3745 10068 3700 10044
TIME...MOT...LOC 0500Z 335DEG 21KT 3742 10091 

HAIL...1.00IN
WIND...70MPH
 
$$

TURNER
3 follow-up statements
286 
WWUS53 KDDC 130515
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1215 AM CDT Mon Jul 13 2020

KSC067-081-119-175-189-130545-
/O.CON.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Seward KS-Grant KS-Meade KS-Stevens KS-Haskell KS-
1215 AM CDT Mon Jul 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SEWARD...SOUTHEASTERN GRANT...SOUTHWESTERN MEADE...EASTERN
STEVENS AND SOUTHERN HASKELL COUNTIES...

At 1215 AM CDT, a severe thunderstorm was located 9 miles northwest
of Hayne, moving south at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Liberal, Satanta, Kismet, Moscow, Cave, Hayne, Woods and Plains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 10118 3742 10129 3745 10068 3700 10044
TIME...MOT...LOC 0515Z 352DEG 48KT 3722 10087 

HAIL...1.75IN
WIND...70MPH
 
$$

TURNER
418 
WWUS53 KDDC 130536
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1236 AM CDT Mon Jul 13 2020

KSC067-189-130546-
/O.CAN.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Grant KS-Stevens KS-
1236 AM CDT Mon Jul 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT AND EASTERN
STEVENS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

LAT...LON 3700 10090 3743 10104 3745 10068 3700 10044
TIME...MOT...LOC 0536Z 321DEG 17KT 3720 10076 

$$

KSC081-119-175-130545-
/O.CON.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Seward KS-Meade KS-Haskell KS-
1236 AM CDT Mon Jul 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SEWARD...SOUTHWESTERN MEADE AND SOUTHERN HASKELL COUNTIES...

At 1236 AM CDT, a severe thunderstorm was located near Kismet, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Liberal, Satanta, Kismet, Hayne and Plains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 10090 3743 10104 3745 10068 3700 10044
TIME...MOT...LOC 0536Z 321DEG 17KT 3720 10076 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
126 
WWUS53 KDDC 130541
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1241 AM CDT Mon Jul 13 2020

KSC081-119-175-130550-
/O.EXP.KDDC.SV.W.0162.000000T0000Z-200713T0545Z/
Seward KS-Meade KS-Haskell KS-
1241 AM CDT Mon Jul 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SEWARD...SOUTHWESTERN MEADE
AND SOUTHERN HASKELL COUNTIES WILL EXPIRE AT 1245 AM CDT...
    
The severe thunderstorm which prompted the warning has weakened 
below severe limits. Therefore, the warning will be allowed to 
expire. Heavy rain, small hail, and frequent lightning will continue 
with wind gusts near 40 mph. 

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

LAT...LON 3700 10090 3743 10104 3745 10068 3700 10044
TIME...MOT...LOC 0540Z 335DEG 21KT 3719 10075 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:49 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 12, 11:49 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1149 PM CDT Sun Jul 12 2020

...Updated Short Term Discussion...

.SHORT TERM...(Tonight through Monday evening)
Issued at 1142 PM CDT Sun Jul 12 2020

Ongoing thunderstorms for much of the CWA pushing southeastward
throughout the overnight hours. Severe winds have been the main
threat, especially further south in the storms in areas of better
instability and CAPE values from Dodge to the southwest counties
near Liberal. Expect these storms to diminish and exit the CWA
before sunrise with improving sky conditions behind the shortwave
driven storms. Some torrential downpours have also been a threat
with some flash flooding reports seeing up to an inch or so of
precipitation in the heaviest storms.

Otherwise, expect Monday morning low temperatures in the 60s to
near 70 into south central Kansas with afternoon highs pushing
into the mid to upper 90s and some over 100 degrees near the
Oklahoma state line from Liberal to Elkhart. Another round of
severe weather is expected with a similar setup with terrain
induced storms associated with another shortwave coming out of
eastern Colorado and northwest Kansas pushing into the CWA late in
the evening and into the overnight hours through early Tuesday
morning. With decent shear and high instability with CAPE values
exceeding 2-3k J/kg, expect the main threats to be with large hail
early in the life cycle to more of a damaging wind and flooding
threat as another MCS forms through the CWA after sunset Monday
night. These storms will once again last through the night ending
before sunrise Tuesday morning ahead of a cold front that will
push through later in the afternoon. Morning lows will once again
be mainly in the 60s and pushing into the low 70s into south
central portions of the state.

.LONG TERM...(Monday night through Sunday)
Issued at 344 PM CDT Sun Jul 12 2020

The cold front tied to a polar jet stream trough up north will push
south across Kansas on Tuesday. There are timing uncertainties, but
as of this forecast cycle, we will maintain mid-upper 90s for highs
Tuesday south of the Arkansas River with upper 80s to around 90 for
a high up along I-70. Yet another evening/late night MCS will
probably develop just north of the surface front Tuesday Night,
where dewpoints should be in the upper 60s to lower 70s. MCS outflow
Tuesday Night/early Wednesday will most certainly aid in pushing the
polar front south southwest Kansas during the day Wednesday. Moist,
post-frontal upslope will develop again Wednesday afternoon/evening
with more MCS activity Wednesday Night. Given this, nightly POPs of
20-40 percent will be in the forecast through mid-week. Much of
western Kansas could see a couple inches of rain out of the combined
multi-night MCS opportunities through Wednesday Night. The pattern
will start to change by Thursday, per latest global model signals,
with the summer subtropical ridge finally winning out and expanding
its influence across the southern and central Great Plains. This
should also transition our sensible weather into a hotter pattern
with more widespread 100+ degF afternoons possible (Thursday and
beyond).

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1132 PM CDT Sun Jul 12 2020

VFR conditions for all TAF sites for the entirety of the period,
but low to mid level ceilings currently with thunderstorms rolling
through the CWA. There have been frequent outflowing gusts up to
30-40kts with the storms and some lower visibilities. These
should be east of all sites after 08-09Z. Otherwise, expect
continued broken ceilings in the mid to upper levels and lighter
southeast winds 10-12kts through the end of the period. Another
round of thunderstorms towards the end of the period if not after
will affect all TAF sites once again but still uncertainty of
timing of them.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  95  69  93 /  50   0  20  10
GCK  66  98  67  91 /  50  10  30  10
EHA  68 100  67  95 /  50  30  40  10
LBL  68 101  68  97 /  50  10  30   0
HYS  68  94  70  87 /  50   0  20  10
P28  69  94  73  97 /  20  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lowe
LONG TERM...Umscheid
AVIATION...Lowe
Hazardous weather outlook, Jul 12, 2:09 AM CDT, 21 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
209 AM CDT Sun Jul 12 2020

KSZ030-031-043>046-061>066-074>081-084>090-130715-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
209 AM CDT Sun Jul 12 2020 /109 AM MDT Sun Jul 12 2020/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorm chances increase mainly for western counties along
and west of the Hwy 83 corridor late in the evening towards
sunset. Marginally severe storms may push out of eastern colorado
with the greatest threats being with damaging wind being more of
a higher based set up. Frequent lightning and smaller hail are
potential hazards as well in this area of concern.

Day 1 Hazards
-------------
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

Continued hot weather expected during the long term forecast with
the hottest temperatures from Thursday onward with more 100 degree
marks being set for more areas pushing up from the south. Small
chances during the evening and early overnight hours through mid
week with the best chance and more widespread on Tuesday behind a
cold front that will push through during the afternoon time
frame. Severe weather is a possibility, especially on Monday with
large hail and again on Tuesday behind the aforementioned cold
front with the hazard more being with damaging winds.

Days 2-7 Hazards
----------------
* Monday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Elevated risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk

* Wednesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk

* Friday
  - Excessive heat: Elevated risk

* Saturday
  - Excessive heat: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 6 pm along and west of the
Hwy 83 corridor to the Colorado state line.

&&

For more details visit our webpage
https://weather.gov/crh/ghwo?sid=ddc

In the hours before

Special weather statement, Jul 12, 10:58 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1058 PM CDT Sun Jul 12 2020

KSZ045-063-064-076>078-087-130445-
Gray KS-Finney KS-Hodgeman KS-Meade KS-Haskell KS-Ness KS-Ford KS-
1058 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR FORD...CENTRAL FINNEY...
SOUTHWESTERN NESS...WESTERN HODGEMAN...NORTHWESTERN MEADE...
SOUTHEASTERN LANE...GRAY AND NORTHEASTERN HASKELL COUNTIES UNTIL 1145
PM CDT...

At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ingalls, moving southeast at 40 mph.

Wind gusts of 50 to 55 mph are expected. A wind gust of 53 mph was
recorded at the Garden City Airport at 1051 pm CDT.

Locations impacted include...
Dodge City, Garden City, Cimarron, Montezuma, Bucklin, Pierceville,
Copeland, Ingalls, Ford, Ensign, Charleston, Kingsdown, Howell,
Wright, Kalvesta, The Haggard Elev and Ft. Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and west central Kansas.

LAT...LON 3810 10100 3832 10006 3752 9957 3746 10065
TIME...MOT...LOC 0357Z 313DEG 45KT 3791 10037

TURNER
Special weather statement, Jul 12, 11:01 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Dodge City KS
1101 PM CDT Sun Jul 12 2020

KSZ031-046-130445-
Rush KS-Ellis KS-
1101 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH AND SOUTHERN
ELLIS COUNTIES UNTIL 1145 PM CDT...

At 1101 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Munjor, moving southeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hays, Victoria, Walker, Catherine, Yocemento, Pfeifer, Toulon, Munjor
and Antonino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.

&&

LAT...LON 3870 9904 3870 9903 3861 9903 3879 9952
      3892 9945 3895 9904
TIME...MOT...LOC 0401Z 293DEG 30KT 3882 9929

LOWE
Special weather statement, Jul 12, 11:25 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1125 PM CDT Sun Jul 12 2020

KSZ045-046-064-130515-
Hodgeman KS-Rush KS-Ness KS-
1125 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NESS...NORTH CENTRAL
HODGEMAN AND SOUTHWESTERN RUSH COUNTIES UNTIL 1215 AM CDT...

At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beeler, moving southeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ness City, Bazine and Ransom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

LAT...LON 3832 10006 3848 10023 3866 9992 3841 9949
      3817 9996
TIME...MOT...LOC 0424Z 322DEG 24KT 3844 10010

LOWE
Special weather statement, Jul 12, 11:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1127 PM CDT Sun Jul 12 2020

KSZ031-045-046-065-130515-
Rush KS-Pawnee KS-Ellis KS-Ness KS-
1127 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...NORTHEASTERN
PAWNEE...RUSH AND SOUTHEASTERN ELLIS COUNTIES UNTIL 1215 AM CDT...

At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Liebenthal, moving southeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Larned, La Crosse, Otis, Bison, Schoenchen, McCracken, Rush Center,
Liebenthal, Timken, Alexander, Ash Valley, Loretta, Nekoma, Hargrave,
Pfeifer and Shaffer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.

&&

LAT...LON 3877 9904 3827 9903 3819 9909 3853 9969
      3879 9928
TIME...MOT...LOC 0427Z 312DEG 17KT 3861 9930

LOWE
Special weather statement, Jul 12, 11:42 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1142 PM CDT Sun Jul 12 2020

KSZ065-066-079-130530-
Stafford KS-Pawnee KS-Edwards KS-
1142 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR PAWNEE...SOUTHWESTERN STAFFORD
AND EASTERN EDWARDS COUNTIES UNTIL 1230 AM CDT...

At 1142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Frizell, moving southeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Larned, St. John, Macksville, Lewis, Garfield, Rozel, Belpre,
Sanford, Frizell, Zook, Trousdale and Dillwyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.

&&

LAT...LON 3813 9949 3831 9930 3801 9876 3777 9912
TIME...MOT...LOC 0442Z 310DEG 35KT 3813 9924

LOWE
Local storm report, Jul 12, 11:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1148 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     NON-TSTM WND GST 1 NNE SUBLETTE          37.50N 100.83W
07/12/2020  M60 MPH          HASKELL            KS   AWOS

            AWOS STATION K19S 1 NE SUBLETTE.

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:58 PM CDTSpecial Weather StatementDDCScott47 min
Jul 12, 9:00 PM CDTSpecial Weather StatementDDCHamilton90 min
Jul 12, 9:36 PM CDTSpecial Weather StatementDDCHamilton, Kearny, Scott39 min
Jul 12, 9:54 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Kearny, Lane, Scott51 min
Jul 12, 10:01 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego44 min
Jul 12, 10:33 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny42 min
Jul 12, 10:41 PM CDTSpecial Weather StatementDDCMorton, Stanton49 min
Jul 12, 10:49 PM CDTSpecial Weather StatementDDCNess41 min
Jul 12, 10:51 PM CDTSpecial Weather StatementDDCRush39 min
Jul 12, 10:58 PM CDTSpecial Weather StatementDDCFinney, Ford, Gray47 min
Jul 12, 11:01 PM CDTSpecial Weather StatementDDCEllis44 min
Jul 12, 11:13 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny47 min
Jul 12, 11:14 PM CDTFlash Flood WarningDDCNess3 hr
Jul 12, 11:23 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Meade, Seward, Stevens52 min
Jul 12, 11:25 PM CDTSpecial Weather StatementDDCNess50 min
Jul 12, 11:27 PM CDTSpecial Weather StatementDDCRush48 min
Jul 12, 11:39 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman51 min
Jul 12, 11:42 PM CDTSpecial Weather StatementDDCPawnee48 min
Jul 12, 11:56 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Gray, Meade49 min
Jul 13, 12:31 AM CDTAreal Flood AdvisoryDDCClark, Comanche, Edwards, Finney, Ford, Gray and 5 more3 hr
Jul 13, 12:50 AM CDTSpecial Weather StatementDDCClark, Comanche, Kiowa, Meade40 min
Jul 13, 1:20 AM CDTSevere Thunderstorm WarningDDCClark, Meade40 min
Jul 13, 1:30 AM CDTSevere Thunderstorm WarningDDCBarber, Pratt32 min
Jul 13, 1:32 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa33 min
Jul 13, 2:01 AM CDTSpecial Weather StatementDDCBarber, Kiowa44 min
Jul 13, 6:45 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton60 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.